| Model Number |
144700-19 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Restenosis (4576)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00071.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This is related to mdr number 3011632150-2023-00071.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60mm stent which was used to treat a de novo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.Another bm3d 7.0 x 150mm stent (the subject of this report) was implanted on (b)(6) 2022 in the sfa proximal third to sfa middle third for a restenosis of treated vessel (target vessel).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.The patient's imaging which included diagnostic intravascular ultrasound (ivus) non-interventional assessment of the right sfa showed the following findings: there was a stent extending from the ostium of the sfa down to the proximal/mid sfa segment which was completely occluded.The mid to distal right sfa had a stent that recanalised via collaterals from the profunda femoris artery.There was diffuse 20 to 30% stenosis in this sfa stented segment.The right popliteal artery was widely patent.The right anterior tibial artery was a small nondominant vessel that occluded in the mid segment.The right dominant peroneal artery was widely patent.It stopped at the level of the ankle and took an aberrant course to feel the distal dorsalis pedis artery.The right posterior tibial artery was diffusely diseased and occluded in the proximal segment.The physician planned to perform minor podiatric surgery with removal of the ingrown part of her toenail.Medication was prescribed and included cilostazol.It was reported that if the cilostazol treatment failed, then the patient would likely be sent for a right femoropopliteal bypass.The relationship to the device and procedure have not been reported by the site.It was reported as target lesion related.The patient outcome was reported as continuing and the devices remain implanted.This event was reviewed by veryan and considered possibly related to the device.
Event or Problem Description
This is related to mdr number 3011632150-2023-00071.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 22, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60mm stent which was used to treat a de novo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.Another bm3d 7.0 x 150mm stent (the subject of this report) was implanted on (b)(6) 2022 in the sfa proximal third to sfa middle third for a restenosis of treated vessel (target vessel).The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the study device or procedure but was due to a worsening pre-existing condition.The patient's imaging which included diagnostic intravascular ultrasound (ivus) non-interventional assessment of the right sfa showed the following findings: there was a stent extending from the ostium of the sfa down to the proximal/mid sfa segment which was completely occluded.The mid to distal right sfa had a stent that recanalised via collaterals from the profunda femoris artery.There was diffuse 20 to 30% stenosis in this sfa stented segment.The right popliteal artery was widely patent.The right anterior tibial artery was a small nondominant vessel that occluded in the mid segment.The right dominant peroneal artery was widely patent.It stopped at the level of the ankle and took an aberrant course to feel the distal dorsalis pedis artery.The right posterior tibial artery was diffusely diseased and occluded in the proximal segment.The physician planned to perform minor podiatric surgery with removal of the ingrown part of her toenail.Medication was prescribed and included cilostazol.It was reported that if the cilostazol treatment failed, then the patient would likely be sent for a right femoropopliteal bypass.It was reported as target lesion related.The patient outcome was reported as continuing and the devices remain implanted.This event was reviewed by veryan and considered possibly related to the device.Additional information received on 11-mar-24 by veryan added the device and procedure relationships, also as this is the second restenosis event that required a target lesion revascularisation (tlr) as per cec adjudications for similar events this would not be considered related to the study stent (mdr: 3011632150-2023-00071) but could possibly be related to the non-study bm3d stent (the subject of this report) implanted on (b)(6) 2022.
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00071.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional details on the device and procedure relationships, sections d.3.And g.1.Were updated with the veryan address which has changed since the initial report was submitted, sections g.6.And h.2.Have been updated to show the report type (follow-up 01) and reason, section h.6.Was updated to include medication required and h.11.Identifies the sections of the report that have been updated.
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00071.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional details due to the event description updated by the site, sections g.6.And h.2.Have been updated to show the report type (follow-up 02) and reason, section h.6.Was updated to include occlusion and h.11.Reflects the sections of the report that have been updated.
Event or Problem Description
This is related to mdr number 3011632150-2023-00071.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6)2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a de novo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used, and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.Another bm3d 7.0 x 150 mm stent (the subject of this report) was implanted on (b)(6)2022 in the sfa proximal third to sfa middle third as part of an intervention for a restenosis of treated segment (target lesion) (mdr no: 3011632150-2023-00064).The site identified an occlusion on (b)(6)2023.It was reported as not related to the study device or procedure but was due to a worsening pre-existing condition.The patient's imaging which included diagnostic intravascular ultrasound (ivus) non-interventional assessment of the right sfa showed the following findings: there was a stent extending from the ostium of the sfa down to the proximal/mid sfa segment which was completely occluded.The mid to distal right sfa had a stent that recanalised via collaterals from the profunda femoris artery.There was diffuse 20 to 30% stenosis in this sfa stented segment.The right popliteal artery was widely patent.The right anterior tibial artery was a small nondominant vessel that occluded in the mid-segment.The right dominant peroneal artery was widely patent.It stopped at the level of the ankle and took an aberrant course to feel the distal dorsalis pedis artery.The right posterior tibial artery was diffusely diseased and occluded in the proximal segment.The physician planned to perform minor podiatric surgery with the removal of the ingrown part of her toenail.Medication was prescribed and included cilostazol.It was reported that if the cilostazol treatment failed, then the patient would likely be sent for a right femoropopliteal bypass.It was reported as target lesion related.The patient outcome was reported as continuing, and the devices remain implanted.Additional information received on 03-oct-2024 by veryan updated this event from a restenosis of treated segment (target lesion) to an occlusion.This event would not be considered related to the study stent.The clinical events committee (cec) do not consider this event related to the study device as the target lesion had previously been treated/manipulated due to a previous target lesion revascularisation (tlr) intervention on (b)(6)2022.The event could possibly be related to the non-study bm3d stent (the subject of this report) implanted in the sfa proximal third to sfa middle third on (b)(6)2022.
Event or Problem Description
This is related to mdr number 3011632150-2023-00071.Additional information was received by the site and reviewed by veryan on (b)(6) 2025 that this event was ongoing at the study exit.